# SDR DALA2015021001161

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A WORN TAILCONE RELEASE MECHANISM CAM ON STA Y=1510 CANTED BULKHEAD AT THE 11 O'CLCOCK POSITION.  MAINTENANCE REPLACED THE RELEASE MECHANISM CAM.
